# SDR FDEA201312112962

- Difficulty date: December 11, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, STRINGER 10R FRAME INNER FLANGE FOUND GOUGED.  REPAIRED IAW SRM 53-00-07 REPAIR 3 REV 110    REPAIR CLASSIFIED AS MAJOR.
